# SDR 2022F00404

- Difficulty date: October 21, 2022
- Submitted: October 22, 2022
- Operation: General aviation
- Aircraft: N909MM
- Make and model: Amd FALCON2000EX
- Aircraft serial: 038
- Aircraft time: 6,015 hours, 2,994 cycles
- Engine: Pwc PW308C
- Engine time: 5,776 hours, 2,866 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Part number: 30C320502BS1047
- Part serial: PCECF0122
- Condition: Installed
- Location: Zone 400
- Part time: 5,776 hours, 2,866 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE MAKING STRANGE VIBRATION AND NOISE. #1 ENGINE VIBRATION AT .32 AMBER MESSAGE WITH "?" IN BLACK BOX. FL430 SPEED .82. AIRCRAFT DESTINATION WAS KVNY. CREW DECLARED AN EMERGENCY AND DIVERTED TO KAPA. PART 135 WAS CONDUCTING A 91 OPERATION WITH THE OWNER ONBOARD (1 PAX).
